# SDR QXEA9700673

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Mechanism
- Condition: Lack Of Lube
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FIRST OFFICERS SEAT SLIPPED BACK IN ITS TRACK DURING FLIGHT.  CLEANED AND LUBED FIRST OFFICERS SEAT TRACK MECHANISM.  NO PARTS REPLACED, OPERATIONAL CHECK GOOD.
